MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER® TUBES WITH LH (LITHIUM HEPARIN); BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD MICROTAINER® TUBES WITH LH (LITHIUM HEPARIN); BLOOD SPECIMEN COLLECTION DEVICE
Model Number 365965
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 910158n, medical device expiration date: 2020-09-30, device manufacture date: 2019-04-11.Medical device lot #: 912391n, medical device expiration date: 2020-10-31, device manufacture date: 2019-05-03.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
Material no.365965 batch no.910158n, 912391n.It was reported that during use of the bd microtainer® tubes with lh (lithium heparin) there is decreased co2 results when using bd microtainer tubes.The following information was provided by the initial reporter: customer complained of having decreased co2 results using bd microtainer green top tubes.They are still investigating the cause and have confirmed the issue is not from their reagents.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos from the customer facility for evaluation.Retention samples of the incident lot were selected from bd inventory for evaluation and upon completion, no issues with the tubes were observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformance's during manufacturing of the product.Instrument company determined was not the microtainer device.
 
Event or Problem Description
Material no.365965 batch no.910158n, 912391n it was reported that during use of the bd microtainer® tubes with lh (lithium heparin) there is decreased co2 results when using bd microtainer tubes.The following information was provided by the initial reporter: customer complained of having decreased co2 results using bd microtainer green top tubes.They are still investigating the cause and have confirmed the issue is not from their reagents.

Brand Name
BD MICROTAINER® TUBES WITH LH (LITHIUM HEPARIN)
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key9306087
Report Number2618282-2019-00281
Device Sequence Number2019482
Product Code JKA
UDI-Device Identifier50382903659659
UDI-Public50382903659659
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number365965
Device Catalogue Number365965
Device Lot NumberSEE H.10
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;